Homotopic pullbacks, Lax pullbacks, and exponentiability
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 47 (2006) no. 1, pp. 50-80.
@article{CTGDC_2006__47_1_50_0,
     author = {Niefield, Susan},
     title = {Homotopic pullbacks, {Lax} pullbacks, and exponentiability},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {50--80},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {47},
     number = {1},
     year = {2006},
     zbl = {1095.18001},
     mrnumber = {2220061},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2006__47_1_50_0/}
}
TY  - JOUR
AU  - Niefield, Susan
TI  - Homotopic pullbacks, Lax pullbacks, and exponentiability
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2006
DA  - 2006///
SP  - 50
EP  - 80
VL  - 47
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2006__47_1_50_0/
UR  - https://zbmath.org/?q=an%3A1095.18001
UR  - https://www.ams.org/mathscinet-getitem?mr=2220061
LA  - en
ID  - CTGDC_2006__47_1_50_0
ER  - 
%0 Journal Article
%A Niefield, Susan
%T Homotopic pullbacks, Lax pullbacks, and exponentiability
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2006
%P 50-80
%V 47
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_2006__47_1_50_0
Niefield, Susan. Homotopic pullbacks, Lax pullbacks, and exponentiability. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 47 (2006) no. 1, pp. 50-80. http://www.numdam.org/item/CTGDC_2006__47_1_50_0/

[1] P.S. Alexandrov, Über die Metrisation der im kleinen kompakten topologische Räume, Math. Ann. 92 (1924), 294-301. | JFM | MR

[2] H.J. Baues, Algebraic Homotopy, Cambridge University Press, 1989. | MR | Zbl

[3] L. Bombelli, J. Lee, D. Meyer, and R. Sorkin, Space-time as a causal set. Phys. Rev. Lett. 59 (1987), 521-524. | MR

[4] F. Conduché, Au sujet de l'existence d'adjoints à droite aux foncteurs "image réciproque" dans la catégorie des catégories, C. R. Acad. Sci. Paris 275 (1972), A891-894. | MR | Zbl

[5] J. Giraud, Méthode de la descente, Bull. Math. Soc. France, Memoire 2(1964). | Numdam | MR | Zbl

[6] A. Grothendieck and J.L. Verdier, Theorie des Topos (SGA 4), Springer Lecture Notes in Math. 269-270 (1972), 1-340. | MR | Zbl

[7] A. Grothendieck, Esquisse d'un programme, London Math. Soc. Lecture Note Ser. 242 (1997), 5-48. | MR | Zbl

[8] K. A Hardie, K. H. Kamps, and T. Porter, The coherent homotopy category over a fixed space is a category of fractions, Topology Appl. 40 (1991), 265-274. | MR | Zbl

[9] J.M.E. Hyland, Function spaces in the category of locales, Springer Lecture Notes in Math. 871 (1981), 264-281. | Zbl

[10] J.R. Isbell, Atomless parts of spaces, Math. Scand. 31 (1972), 5-32. | MR | Zbl

[11] P.T. Johnstone, Topos Theory, Academic Press, 1977. | MR | Zbl

[12] P.T. Johnstone, Stone Spaces, Cambridge University Press, 1982. | MR | Zbl

[13] P.T. Johnstone and A. Joyal, Continuous categories and exponentiable toposes, J. Pure Appl. Algebra 25 (1982), 255-296. | MR | Zbl

[14] K.H. Kamps and T. Porter, Abstract homotopy and simple homotopy theory, World Scientific Publishing Co., Inc., River Edge, NJ, 1997. | MR | Zbl

[15] R.W. Kieboom, Notes on homotopy pull-backs, Quaest. Math. 14 (1991), 445-452. | MR | Zbl

[16] M. Mather, Pull-backs in homotopy, Can. J. Math. 28 (1976), 225-263. | MR | Zbl

[17] I. Moerdijk and J.J.C. Vermeulen, Proper maps of toposes, Amer. Math. Soc. Memoirs 705 (2000). | MR | Zbl

[18] S.B. Niefield, Cartesianness, Ph.D. Thesis, Rutgers University, 1978.

[19] S.B. Niefield, Cartesianness: topological spaces, uniform spaces, and affine schemes, J. Pure Appl. Algebra 23 (1982), 147-167. | MR | Zbl

[20] S.B. Niefield, Cartesian inclusions: locales and toposes, Comm. in Alg. 9(16) (1981), 1639-1671. | MR | Zbl

[21] S.B. Niefield, Cartesian spaces over T and locales over Ω(T), Cah. Topol. Géom. Différ. Catég. 23-3 (1982), 257-267. | Numdam | Zbl

[22] S.B. Niefield, Exponentiable morphisms: posets, spaces, locales, and Grothendieck toposes, Theory Appl. Categ. 8 (2001), 16-32. | MR | Zbl

[23] S.B. Niefield, Locally compact path spaces, Appl. Categ. Structures 13 (2005), 65-69. | MR | Zbl

[24] D.P. Rideout and R.D. Sorkin, Evidence for a continuum limit in causal set dynamics, Phys. Rev. D 63 (2001), 104011. | MR

[25] D.S. Scott, Continuous lattices, Springer Lecture Notes in Math. 274 (1972), 97-137. | MR | Zbl